Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal


Volumes > Volume 06 > No. 1


Two-Mode Ring Lasers: Stable, Instable and Irregular Behaviors in Coupled Lasers Logistic Equations

PP: 35-40
Muhammad Abdul, Farhan Saif,
We have analyzed two-mode ring coupled laser equations, after transforming them to the corresponding two dimensional coupled logistic equations. In our numerical experiment we find that for selected range of the three controlling parameters, chaotic pattern may emerge out of an infinite sequence of period-doubling bifurcations. However, there exists large regions of controlling parameter space where the approach to irregular behavior appears to be consistent with the Newhouse-Ruelle-Takens scenario, as evident by the appearance of two characteristics frequencies. As the ratio of controlling frequencies is varied, by changing the controlling parameters, phase locking periodic and quasi-periodic motions are observed on the way to chaos..

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved